Volume 8, Number 1, 2023


Special issue on Analysis and PDE
Dedicated to the memory of Professor Louis Nirenberg

Preface: M. L. Lapidus, S. Reich and A. J. Zaslavski

N. U. Ahmed
Optimal control of measures induced by stochastic differential equations on UMD Banach spaces

Sergiu Aizicovici, Nikolaos S. Papageorgiou and Vasile Staicu
Nonlinear Robin problems with locally defined reaction

J. Álvarez López, P. Gilkey
Derived heat trace asymptotics for the de Rham and Dolbeault complexes

Mohammed Bachir and Haifa Ben Fredj
Nonlinear differential equations in a Banach subspace of continuous functions

Luigi C. Berselli, Alex Kaltenbach, M. Růžička and Roger Lewandowski
On the existence of weak solutions for an unsteady rotational Smagorinsky model

Anup Biswas
A strong maximum principle and a compact support principle for infinity Laplacian

I. Capuzzo Dolcetta, L. Rossi and A. Vitolo
Invariant cones for linear elliptic systems with gradient coupling

Siegfried Carl
Extremal solutions of quasilinear elliptic variational inequalities in exterior domains

Kai-Seng Chou and Ying Chuen Kwong
Nonnegative solutions of the porous medium equation with continuous lateral boundary data

David G. Costa, Djairo G. de Figueired, Ederson Moreira dos santos, Olímpio Hiroshi Miyagaki
{Fractional Sobolev spaces of symmetric functions and applications to Hamiltonian elliptic systems

Semyon Dyatlov
Pollicott-Ruelle resolvent and Sobolev regularity

Susan Friedlander and Anthony Suen
On a class of forced active scalar equations with small diffusive parameters

Arindam Ghosh and Sukumar Daniel
On condition spectrum of Toeplitz operators

Ibrahime Konaté and Arouna Ouédraogo
Existence of renormalized solutions to nonlinear elliptic anisotropic equations with variable exponents and L ∞-data

Jean Mawhin
Surjectivity, zeros and fixed points of some semilinear mappings in normed spaces

Emanuel Milman
Reverse Hölder inequalities for log-Lipschitz functions

Martin Schechter
Linking and the Leray-Schauder index

Satoshi Suzuki
Subdifferential and optimality conditions for convex set functions

Vitali Vougalter
On the solvability of some systems of integro-differential equations with anomalous diffusion in higher dimensions

Alexander J. Zaslavski
Turnpike phenomenon and its stability for discrete-time optimal control problems with a Lyapunov function

Yokohama Publishers

yokohama publishers